# SDR SCNA20220414027

- Difficulty date: March 24, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N833SY
- Make and model: Boeing 737
- Aircraft serial: 40244
- Aircraft time: 38,324 hours, 16,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  LIGHT COVER NEAR AFT LEFT LAV IS MISSING.  RESOLUTION:  INSTALLED ADT LEFT ASSY LENS IAW B737 AMM SCA D633A101-SCA TASK 33-57-14-960-802
